# SDR UPS97824426

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT HORZ STAB L/E O/B SECTION CORROSION REMOVAL BETWEEN SKIN OUT OF LIMITS, REF NR 621494.  REPAIRED L/E SKIN IAW SRM 55-3-0, 55-2-0, 53-2-0, 55-3-1, AND 51-1-21.
